# SDR SWIA2020031349261

- Difficulty date: February 28, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N170SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000483
- Aircraft time: 14,800 hours, 7,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTBD FLOOR SUPPORT CORRODED AS MARKED FR 19    (C-CHECK) RO 3/12/2020   REMOVED AND REPLACED ON L/H O/B FLOOR SUPPORT FR 19 , REF. SRM.
